# SDR CA980827005

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 275100059
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, LEFT GEAR DID NOT EXTEND WHEN GEAR SELECTED.  NO IN-TRANSIT LIGHT NOTED, INDICATING GEAR DID NOT RELEASE FROM UPLOCK.  EMERG EXTENSION CARRIED OUT BUT LEFT GEAR STILL FAILED TO EXTEND.  GEAR RETRACTED AND NORMAL EXTENSION CARRIED OUT.  LEFT STILL FAILED.  ONCE AGAIN EMERG TRIED AND AFTER SEVERAL PUMPS WITH EMERG PUMP, IT RELEASED.  A/C LANDED OK.  SUBSEQUENT CHECKS CONFIRMED THAT SYSTEM WOULD NOT RELEASE DURING NORMAL GEAR EXTENSION.  INSP FOUND THAT UPLOCK LATCH RELEASE MECHANISM HAD EXCESSIVE PLAY FROM ELONGATED HOLES IN TUBE, P/N 27-51000-59, WHERE ARMS AND STOPS ARE SECURED TO IT.  THIS EXCESSIVE PLAY PREVENTED UPLOCK RELEASE MECHANISM FROM HAVING SUFFICIENT TRAVEL TO RELEASE UPLOCK LATCH
